×

zbMATH — the first resource for mathematics

\(G\)-closure of a set of anisotropically conducting media in the two-dimensional case. (English) Zbl 0504.73060
This paper deals with the problem of the invariant description of a set of conducting materials which may be obtained from some given initial compounds by the process of mixing. Complete solution to this problem is provided for a two-dimensional case.

MSC:
74P99 Optimization problems in solid mechanics
74E30 Composite and mixture properties
74E10 Anisotropy in solid mechanics
PDF BibTeX Cite
Full Text: DOI
References:
[1] Bensoussan, A., Lions, J. L., andPapanicolaou, G.,Asymptotic Analysis for Periodic Structures, North-Holland Publishing Company, Amsterdam, Holland, 1978. · Zbl 0404.35001
[2] Lurie, K. A., Cherkaev, A. V., andFedorov, A. V.,Regularization of Optimal Design Problems for Bar and Plates, Part 1, Journal of Optimization Theory and Applications, Vol. 37, No. 4, 1982. · Zbl 0464.73109
[3] Lurie, K. A., Cherkaev, A. V., andFedorov, A. V.,Regularization of Optimal Design Problems for Bar and Plates, Part 2, Journal of Optimization Theory and Applications, Vol. 37, No. 4, 1982. · Zbl 0464.73109
[4] Zhikov, V. V., Kozlov, S. M., Oleinik, O. A., andNgoan, K. T.,Homogenization and G-Convergence of Differential Operators (in Russian), Uspekhi Matematicheskikh Nauk, Vol. 34, No. 5, 1979.
[5] Lurie, K. A.,Some Problems of Optimal Bending and Tension of Elastic Plates (in Russian), Izvestiya Akademii Nauk SSSR, Mekhanika Tverdogo Tela, Vol. 14, No. 6, 1979.
[6] Raitum, U. Ë.,The Extension of Extremal Problems Connected with a Linear Elliptic Equation, Soviet Mathematics Doklady, Vol. 19, No. 6, 1978.
[7] Tartar, L.,Problemes de Controle des Coefficients dans des Equations aux Derivées Partielles, Springer-Verlag, New York, New York, pp. 420-426, 1975.
[8] Kozlov, S. M.,Averaging of Random Operators (in Russian), Matematicheskii Sbornik, Vol. 109, No. 2, 1979. · Zbl 0422.35003
[9] Dykhne, A. M.,Conductivity of a Two-Dimensional System (in Russian), Zhurnal Eksperimentalnoi i Teoreticheskoi Fiziki, Vol. 59, No. 1, 1970.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.